# SDR FDEA201510273379

- Difficulty date: October 27, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 506 hours, 21,945 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47142414
- Part serial: 367
- Condition: Worn
- Location: Horiz Stab
- Part time: 34,468 hours, 11,720 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 6-2740-7-5001 PT 1 C3 STEP 12, FOUND WEAR  MARKS ON SCREW SHAFT THREADS, SEE ERS 15-05947.  WORK CARD PROGRESS STOPPED AT STEP 12 B, NEED TO REPLACE THIS ACTUATOR.  REMOVED BOTH PITCH TRIM ACTUATOR IAW MM 22-23-29-04.  REMOVED TRIM ABLE HORIZONTAL STABILIZER ACTUATOR IAW MM 27-44-11-04.  UNABLE TO LOWER IT FROM THE THIS COMPARTMENT TO THE GND, DUE TO THE FISH POLE CABLE DAMAGED, FOUND IT DAMAGED INSIDE THE KIT. 
REINSTALLED BOTH PITCH TRIM  ACTUATORS 3CC1 AND 3CC2 PER MM 22-23-29-04   OPS CHECKS GOOD PER  MM 27-44-11-04, MM 27-41-00-05, MM 12-13-27,  MM 22-23-29-04 AND 22-27-00-05.
